# SDR SPAA9800001

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725S
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE L1 DOOR INTERNAL EMERGENCY EXIT LIGHT FAILED TO ILLUMINATE.  THE LIGHT ASSEMBLY WAS REMOVED AND REPLACED.  SUBSEQUENT SYSTEM TEST WAS SATISFACTORY PER BMM 335101.
